MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD BIOSYN; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number UM-877
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a caesarian section, the thread broke while removing the suture from the retainer.The same issue occurred with the second suture.A third suture was used to resolve the issue.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant products: um-877 um-877 biosyn* 0 vio 75cm gu46 x36 - (lot#d3j2433y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIOSYN
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20926941
Report Number9612501-2024-03086
Device Sequence Number20100824
Product Code GAM
UDI-Device Identifier10884521033450
UDI-Public10884521033450
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K000037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUM-877
Device Catalogue NumberUM-877
Device Lot NumberD3J2433Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2024
Initial Report FDA Received Date12/13/2024
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale